Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By plzfreeme
Jumping from Sub at .5mg...
  1. #1
    NewChanges is offline New Member
    Join Date
    Jan 2013
    Posts
    12

    Default Jumping from Sub at .5mg...

    Hey Everybody,

    I haven't posted in a while as I have had a lot going on. I started my Sub treatment 5 weeks ago to the day pretty much. Some of you may remember. I started at 4mg my first day(if I recall right) and immediately dropped to 3mg the second day and stabilized there for about 5 days. I really wanted to follow the tapper plan and have done alright at doing it I guess besides the fact that I have cut my last taper a little more than I should have. I went from 1mg to .5mg(I have the films and making a .25 adjustment is really hard with cutting them). I'm now down at .5mg. Yea Me!

    My history of opiates copied from another post:

    I was taking Norco 10/325 for about 2 years and Percocet 10/325 for about 6 months. I would take about 80mg of Norco and 20mg of Percocet a day for some buldging disks I had in my back. Some days I would take 40mg of Percocet and 60mg Norcos. I actually quit the Percs about 5 days before I saw the doc(for Suboxone) and went through the whole lethargic feeling from doing so(thank God I had the Norcos to help me transition).

    The problem I'm having is the fact that I have almost no energy to make it through the last half of the day. I'm really contemplating just making the jump today as I have not taken my dose today yet and fell as if I make another reduction that I'm just prolonging the fatigue. I'm also affraid that if I go too much longer on these Subs that I will create another addiction that is much worse(if I haven't already). What are your guys thoughts on this that have been through the jump before. Anything I can use to help regain some energy? I do have some L-tyrosine here at the house if that helps. I'm coaching my daughters farm baseball team and those kiddos take a lot of juice from you. LOL. Also, I've heard that Sub takes about 2 months to really help with the psycological addiction. I know that that is rendered very well with support groups as well. I'm a recovering alcoholic and addict of other drugs and know all about AA/NA. Your insight would be appreciated.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Harry had that same problem, as do many people, changes. I still would make the adjustment down to the .25 to minimize w/d and give it four days. I think you will have fewer issues if you do go down farther. I know and understand the fatigue is getting to you, but neither do you want to go through w/d. Subs are pretty strong and have a 72 hour half life so it make take a bit before you experience any hardcore w/d. If you feel stable, I tell you, I'd drop to the .25. Make sure that you are getting some exercise, although it sounds like you will be with the baseball team, LOL. The L-tyrosine will help make sure it has b-6 in it or you get a b-6 supplement to take with this. Congratulations on getting so far!!!!!

    Peace,

    Iloerose
    Last edited by Anonymous; 02-24-2013 at 04:22 PM.

  3. #3
    plzfreeme is offline Junior Member
    Join Date
    Oct 2011
    Posts
    28

    Default

    I guess you could jump from there but why not minimize your wd as much as possible? I dropped to .5 and then for about 2 weeks I skipped days and took tiny slivers. Just enough to take the edge off. I think those 2 weeks dropping lower and skipping days were to my benefit. It kind of became obvious that I definitely could go without sub for 24+ hours even if I thought I couldn't. You can do this but be careful not to set yourself up for failure. Remember everyone is different. May as well go at your own pace rather than set up a bunch of expectations. Be honest with yourself and have a plan in place. Good luck!
    iloerose likes this.
    My last dose of sub was 12noon on 12/26/12. I'm free!!!

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Sounds like a good plan that worked for you, plz! That's something to check out, changes. So glad to see you here plz. and free from subs! You can get there too, changes.

    Peace,

    Iloerose

  5. #5
    Kikker is offline Advanced Member
    Join Date
    Sep 2012
    Posts
    1,288

    Default

    Quote Originally Posted by iloerose View Post
    Harry had that same problem, as do many people, changes. I still would make the adjustment down to the .25 to minimize w/d and give it four days. I think you will have fewer issues if you do go down farther. I know and understand the fatigue is getting to you, but neither do you want to go through w/d. Subs are pretty strong and have a 72 hour half life so it make take a bit before you experience any hardcore w/d. If you feel stable, I tell you, I'd drop to the .25. Make sure that you are getting some exercise, although it sounds like you will be with the baseball team, LOL. The L-tyrosine will help make sure it has b-6 in it or you get a b-6 supplement to take with this. Congratulations on getting so far!!!!!

    Peace,

    Iloerose
    hi Changes, Iloerose said it right....u should taper as low as possible to give urself the very best chance of minimizing any withdrawals. u can certainly jump from .5 and others have done it also, so it can be done. but with sub the higher the dose u jump from the better the chance u have of withdrawal symptoms. sub is very, very strong stuff, and if u have the sub to do it with i would definitely go lower than .5 before jumping.

    and i would also skip days instead of jumping too. that's my own personal opinion. i have done it both ways and i personally prefer to skip days anytime over jumping. skipping days gets u mentally ready to go without sub one day at a time. it also helps to get rid of the half life build up that is in ur system. u certainly don't have to skip days, and many have jumped and had no symtoms by doing it that way.

    my theory is why not give urself the absolute best opportunity there is to get off the sub with the least amount of problems in the way of symptoms. i fully believe that tapering lower than .5, and skipping days give u that chance.

  6. #6
    BlackKats is offline Member
    Join Date
    Sep 2009
    Location
    Bay Area, CA
    Posts
    219

    Default

    Nw,

    Howdy. IMO, try and get to the lowest dose possible, like everyone else has said. I jumped two weeks ago, and the energy thing is still baffling. But, I am sub free , and that is worth the low e. I jumped at a micro dose of .062mg. Thats 1/8th of a .5mg dose. Pretty darn small. But, then again, everyone is different. I personally hate W/D's Hate hate hate... So I took it down to the least little bit before I stopped.
    Anyway, do yourself a favor and listen to these people. They are not gonna give you BS. Just the straight facts. Suboxone has a wicked long half life. Half of whatever you took yesterday, can still be in your system two more days. Worry and mental anguish can make everything worse than it really is. Trippin' about this and that is a beast within itself.. Create a plan for yourself, and follow thru with it. Thats the best advise I can give. Best of luck.

    BlackKats

  7. #7
    alexnt is offline Platinum Member
    Join Date
    Dec 2006
    Location
    ohio, , .
    Posts
    2,255

    Default

    Hi New and i have to agree with what eveyone else here has posted. The lack of energy is a very common symptom when weaning off subs. I jumped off subs 10 weeks ago today after being on it for 4 months. I went down to .20 befor i jumped and that was with skip days included befor i jumped. Im just guessing here but maybe the fact you went from 1mg straight to .50 might have been to big of a drop. Also a lot of people notice some discomfort once they get below 1 mg. Im no sub expert by any means but ive spent hundreds of hours reading threads on here. Since i started posting on this site ive shared with a few people who have been weaning while i was. Some jumped right befor me some at about the same time and others after me and almost all the people ive shared journeys with and are still clean today didnt jump till they were at .25 or lower. The lower the amount you jump at the less discomfort you will feel. I went from .50 to .375 to .25 to .20 myself. I looked at it this way the less discomfort i felt the better chance i had of not going back to pills or other opiates. My best wishes to you in with whatever route you take.
    Alex

Similar Threads

  1. Replies: 16
    Last Post: 03-03-2018, 05:52 PM
  2. I'm jumping at 40-60
    By Mikeski91 in forum Prescription Drug Addiction
    Replies: 2
    Last Post: 09-27-2016, 07:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22